OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6469

Title: Probability exponents of the classes of certain partitions relative to discrete-parameter stochastic processes
Authors: Sgarro, Andrea
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Andrea Sgarro, "Probability exponents of the classes of certain partitions relative to discrete-parameter stochastic processes", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 57-65.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Si considerano certe partizioni delle successive potenze cartesiane del codominio di un processo stocastico a parametro discreto. Si esamina il caso in cui asintoticamente l’esponente di probabilità di una qualsiasi unione di classi della partizione coincida con l'esponente di probabilità di un'unica classe dell’unione. L’interesse in tale proprietà proviene da certe questioni di Teoria dell’informazione e di Statistica. Si investigano classi di processi stocastici più ampie di quelle finora considerate.
We consider certain partitions of the successive Cartesian powers of the range of a discrete-parameter stochastic process. We examine the case when asymptotically the probability exponent of any union of partition- classes is equal to the probability exponent of a single class in the union. Our interest is motivated by problems of Information Theory and Statistics. We investigate larger classes of stochastic processes than those which have been considered so far.
URI: http://hdl.handle.net/10077/6469
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:

File Description SizeFormat
SgarroRendMat10.pdf686.9 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.